Search - Archive ouverte HAL Access content directly

Filter your results

7 Results
Author: personID (integer) : 912387
Image document

Multi-dimensional Burgers equation with unbounded initial data: well-posedness and dispersive estimates

Denis Serre , Luis Silvestre
Preprints, Working Papers, ... ensl-01858016v1
Image document

Introduction to fully nonlinear parabolic equations

Cyril Imbert , Luis Silvestre
Preprints, Working Papers, ... hal-00798300v1
Image document

Estimates on elliptic equations that hold only where the gradient is large

Cyril Imbert , Luis Silvestre
Journal of the European Mathematical Society, 2016, 18, pp.1321-1338. ⟨10.4171/JEMS/614⟩
Journal articles hal-00832550v3
Image document

Gaussian lower bounds for the Boltzmann equation without cut-off

Cyril Imbert , Clément Mouhot , Luis Silvestre
SIAM Journal on Mathematical Analysis, 2020, 52 (3), pp.2930-2944. ⟨10.1137/19M1252375⟩
Journal articles hal-02078069v2
Image document

Decay estimates for large velocities in the Boltzmann equation without cutoff

Cyril Imbert , Clément Mouhot , Luis Silvestre
Journal de l'École polytechnique — Mathématiques, 2020, 7, pp.143-184. ⟨10.5802/jep.113⟩
Journal articles hal-01766669v2
Image document

Hölder continuity to Hamilton-Jacobi equations with superquadratic growth in the gradient and unbounded right-hand side

Pierre Cardaliaguet , Luis Silvestre
Communications in Partial Differential Equations, 2012, 37 (9), pp.1668-1688. ⟨10.1080/03605302.2012.660267⟩
Journal articles hal-00633218v1

Regularity for the Boltzmann equation conditional to macroscopic bounds

Cyril Imbert , Luis Silvestre
EMS Surveys in Mathematical Sciences, 2020, 7 (1), pp.117-172. ⟨10.4171/EMSS/37⟩
Journal articles hal-02567198v1